Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 4, Pages 815–818 (Mi dan37163)  

MATHEMATICS

Methods of numerical solution of the Dirichlet problem for Poissonís equation in an arbitrary number of dimensions

E. S. Nikolaev, A. A. Samarskii

Lomonosov Moscow State University

Full text: PDF file (487 kB)

Bibliographic databases:
UDC: 517.949.21
Received: 21.04.1972

Citation: E. S. Nikolaev, A. A. Samarskii, “Methods of numerical solution of the Dirichlet problem for Poissonís equation in an arbitrary number of dimensions”, Dokl. Akad. Nauk SSSR, 206:4 (1972), 815–818

Citation in format AMSBIB
\Bibitem{NikSam72}
\by E.~S.~Nikolaev, A.~A.~Samarskii
\paper Methods of numerical solution of the Dirichlet problem for Poissonís equation in an arbitrary number of dimensions
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 4
\pages 815--818
\mathnet{http://mi.mathnet.ru/dan37163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317558}
\zmath{https://zbmath.org/?q=an:0266.65069}


Linking options:
  • http://mi.mathnet.ru/eng/dan37163
  • http://mi.mathnet.ru/eng/dan/v206/i4/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021